# SDR AUS20020936

- Difficulty date: August 10, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 65B8112716
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 7 FLAP TRANSMISSION ASSEMBLY FAULTY WITH A LOUD CLICKING NOISE BEING HEARD. EXCESSIVE AXIAL PLAY ALSO FOUND IN OUTPUT SHAFT.
